MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH SINGLE-INNER SETSCREW; FIXATION, SPINAL INTERVERTEBRAL BODY

MEDOS INTERNATIONAL SàRL CH SINGLE-INNER SETSCREW; FIXATION, SPINAL INTERVERTEBRAL BODY
Catalog Number 179702000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2024, patient underwent l5-s1 central decompression surgery with bilateral l5-s1 nerve root decompression, l5-s1 posterior spinal fusion, and l5-si posterior spinal segmental instrumentation.As part of this procedure, patient was implanted with expedium pedicle screws.At a post-operative visit with his surgeon on (b)(6) 2024, patient reported that about two weeks prior to the visit he felt a pop in his low back when he stepped around an object.An x-ray taken at the (b)(6) 2024, post-op visit showed that the left l4 pedicle screw was fractured "at the base of the multiaxial connector." based on the hope that the fusion would nevertheless "proceed to full consolidation," patient's surgeon recommended no surgical intervention at that time.(the surgeon corrected his anatomical nomenclature to l5 in a subsequent visit of (b)(6) 2024, consistent with his operative report of (b)(6) 2024.) at a post-operative visit with his surgeon on (b)(6) 2024, x-rays showed that the anterior displacement of his l4 vertebra on the l5 vertebra had increased from 3 mm (as of the (b)(6) 2024 visit) to 9 mm.Continued observation was again recommended by patient's surgeon.(the surgeon corrected his anatomical nomenclature to l5-s1 in a subsequent visit of (b)(6) 2024, consistent with his operative report of (b)(6) 2024.) at a post-operative visit with his surgeon on (b)(6) 2024, x-rays showed that the spondylolisthesis at l4-l5 had not progressed any further.Continued observation was again recommended by patient's surgeon.(the surgeon corrected his anatomical nomenclature to l5-s1 in a subsequent visit of (b)(6) 2024, consistent with his operative report of (b)(6) 2024.) at a post-operative visit with his surgeon on (b)(6) 2024, x-rays showed that right si pedicle screw had fractured, and the l5-s1 spondylolisthesis had increased to 10 mm.Surgical revision was recommended.On (b)(6) 2024, patient underwent an anterior retroperitoneal surgical exposure of the l5-s1 intervertebral disc space, followed by ls-s1 anterior lumbar interbody fusion with instrumentation, l5-s1 decompression with bilateral l5 nerve decompression, and l5-s1 posterior spinal instrumentation removal and reinstrumentation.This complaint (b)(4) reports the right side adverse event wile the related complaint (b)(4) captures the left adverse event.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.E3: initial reporter is a lawyer.H3, h6: an analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Based on the information available, there is no indication that a design or manufacturing issue has caused the reported complaint condition, therefore it has been determined that no corrective and preventive action is required at this time.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SINGLE-INNER SETSCREW
Common Device Name
FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle 02400
SZ   02400
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key24012512
Report Number1526439-2026-00022
Device Sequence Number9343726
Product Code NKB
UDI-Device Identifier10705034064307
UDI-Public(01)10705034064307
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K200245
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number179702000
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/19/2025
Initial Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale